Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 794781, 7 pages
Research Article

Some Bounds for the Kirchhoff Index of Graphs

School of Mathematics and Information Science, Yantai University, Yantai 264005, China

Received 7 February 2014; Accepted 24 June 2014; Published 10 July 2014

Academic Editor: Massimo Furi

Copyright © 2014 Yujun Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yujun Yang, “Some Bounds for the Kirchhoff Index of Graphs,” Abstract and Applied Analysis, vol. 2014, Article ID 794781, 7 pages, 2014. doi:10.1155/2014/794781